# SDR J7SA2023052500359

- Difficulty date: April 30, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N572FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20521
- Aircraft time: 9,197 hours, 5,497 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOD FOUND INSIDE OF MAIN ENTRY DOOR STEP. CORROSION NOTED UPON REMOVAL. REPAIRED AREA PER BOMBARDIER REO R1005320212. REPLACED STRINGER (P/N 1005332160-001), FRAME (P/N 1005332365-001), CLIP (P/N 1005331316-002), CLIPS (2) (P/N 1005331316-001), DIAPHRAGM (P/N 1005330112-003), DIAPHRAGM (P/N 1005331311-003), DRAIN FITTING (P/N 1005330031-001). INSTALLED USING HI-LOKS AND RIVETS IAW BOMBARDIER CH 350 SRM 51-27-04, 51-42-08, 51-42-36.
